# SDR UIEA2019090505448

- Difficulty date: September 5, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,583 hours, 20,639 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, COULDN'T START THE APU. APU FAULT LIGHT SHOWN. FLT CREW NOTIFIED MX THAT APU WOULD NOT START, 2 ATTEMPTS. BIT ECU IAW 49-11-00, LAST 2 CYCLES "SEE MAINT MAN" AFTER AUTO SHUTDOWN. FOUND APU OIL LOW AND SERVICED IAW AMM 12-13-04, APU START SUCCESSFUL ON 3RD ATTEMPT. NO DEFECTS NOTED ON SUCCESSFUL RUN. ECU SELF TEST GOOD, MINI FLAG #15 ON LAMP CHECK. INFO ONLY: ECU LOCATED IN AFT CARGO AREA, MOISTURE NOTED. OPERATIONAL CHECK GOOD AT THIS TIME.
